# SDR UPS02239932

- Difficulty date: November 12, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- Aircraft time: 62,469 hours, 47,867 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC150529222
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MAIN ENTRY DOOR FLOORBEAM T ANGLE SUPPORT SHOWS EVIDENCE OF CORROSION BETWEEN FS 312 AND FS 344.  REMOVED AND REPLACED T ANGLE SUPPORT.
